MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2B8013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an intravia container leaked out of the bottom of the bag without any accidental puncture of the bag.This issue was identified after product was put into the bag before use on a patient.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key14847339
Report Number1416980-2022-03379
Device Sequence Number4793630
Product Code KPE
UDI-Device Identifier00085412035260
UDI-Public(01)00085412035260
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2B8013
Device Lot NumberDR21J21093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/02/2022
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown